WoRMS banner

WoRMS RSS feed RSS
Add search provider Add provider
Twitter: Latest updates @WRMarineSpecies

WoRMS source details

SourceID149449
NameNolf F. (2010) About the variability of Bolma jacquelinae (Marche-Marchad, 1957) (Mollusca: Gastropoda: Turbinidae). Neptunea 9(3): 1-11.
Type Publication
Taxa
(1)
Checked: verified by a taxonomic editorBolma christianeae Nolf, 2005 accepted as Checked: verified by a taxonomic editorBolma jacquelineae (Marche-Marchad, 1957) (source of synonymy)
Edit
history
Date   action   by
2013-01-12 18:30:12Z  created  db_admin
 [Back to search]